Translator Disclaimer
15 July 2014 Cubic hypersurfaces and a version of the circle method for number fields
T. D. Browning, P. Vishe
Duke Math. J. 163(10): 1825-1883 (15 July 2014). DOI: 10.1215/00127094-2738530

Abstract

A version of the Hardy–Littlewood circle method is developed for number fields K/Q and is used to show that nonsingular projective cubic hypersurfaces over K always have a K-rational point when they have dimension at least 8.

Citation

Download Citation

T. D. Browning. P. Vishe. "Cubic hypersurfaces and a version of the circle method for number fields." Duke Math. J. 163 (10) 1825 - 1883, 15 July 2014. https://doi.org/10.1215/00127094-2738530

Information

Published: 15 July 2014
First available in Project Euclid: 8 July 2014

zbMATH: 1298.11098
MathSciNet: MR3229043
Digital Object Identifier: 10.1215/00127094-2738530

Subjects:
Primary: 11P55
Secondary: 11D72, 14G05

Rights: Copyright © 2014 Duke University Press

JOURNAL ARTICLE
59 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.163 • No. 10 • 15 July 2014
Back to Top